# SDR HNAA2018052500102

- Difficulty date: May 4, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 43,197 hours, 40,206 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Lock Screw
- Condition: Loose
- Location: Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 BLEED VALVE FAILED ON TAKEOFF ROLL.  ABORTED THE TAKEOFF.  INSPECTED THE NR 1 ENGINE BLEED VALVE AND FOUND THE LOCK SCREW TO BE LOOSE. TIGHTENED THE  LOCK SCREW.  PERFORMED AN ENGINE BLEED VALVE FUNCTIONAL OPS CHECK IAW AMM 36-11-05.  CHECKED GOOD. OK FOR SERVICE.
